MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK GDC-10 360 6MM X 15CM SR; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK GDC-10 360 6MM X 15CM SR; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M003346615SR0
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual examination of the returned device revealed that dried blood and procedural fluids within the introducer sheath.The introducer sheath was observed to be kinked at 11cm from the distal end likely due to handling damages that limited the performance of the device during procedure.It was also observed that the main coil was physically detached/ separated at the detachment area.The main coil was not returned.During functional testing, the introducer sheath was flushed and traces of blood exited.The delivery wire was advanced through the introducer sheath and resistance was experienced.It is most likely that the friction and observed premature detachment of the main coil were due to some procedural/anatomical factors encountered during use.Therefore, an assignable cause of operational context has been assigned to the friction and observed premature detachment of the main coil.
 
Event or Problem Description
Based on review of the investigation, it was found that the main coil was prematurely detached inside the patient during insertion into the microcatheter.There was no clinical consequences to the patient.

Brand Name
GDC-10 360 6MM X 15CM SR
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7616885
Report Number3008881809-2018-00273
Device Sequence Number13801932
Product Code HCG
UDI-Device Identifier04546540689672
UDI-Public04546540689672
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K042539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue NumberM003346615SR0
Device Lot Number18615129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight78